# SDR CA970311077

- Difficulty date: February 26, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 8,471 hours
- Engine: Allsn 250C20B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bushing
- Condition: Worn
- Location: Throttle Pointer
- Component: Fuel Control Uni, Bendix, 23075344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL CONTROL UNIT POINTER BUSHING WAS FOUND TO BE EXCESSIVLEY WORN.
